MathSciNet Relay Station
MathSciNet bibliographic data
MR1910732 (2003d:35255) 35Q72 (35B40 35G25 74B20)
Yang, Zhijian Existence and asymptotic behaviour of solutions for a class of quasi-linear evolution equations with non-linear damping and source terms. Math. Methods Appl. Sci. 25 (2002), no. 10, 795–814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement